MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1525-1470.2009.01064.x

Медицинская библиотека · Pediatric dermatology · 2010

Reactions to Aquaphor: is bisabolol the culprit?

Jacob Sharon E, Hsu Jessica W

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Bisabolol is a sesquiterpene alcohol compound derived from the German chamomile plant, a member of the Compositae family. Only two case reports of adults with allergic contact dermatitis to this chemical exist in the literature, and we describe three more cases of children with recalcitrant atopic dermatitis found to have potential allergic contact dermatitis to bisabolol- a component of the Aquaphor emollient they were using to treat their atopic dermatitis. Of note, Compositae dermatitis has been shown to have a higher prevalence in children with atopic dermatitis, so it is important for physicians to be aware of the potential allergens (like bisabolol) in products they are recommending as first line treatments.

Для цитирования: Jacob Sharon E, Hsu Jessica W. Reactions to Aquaphor: is bisabolol the culprit?. Pediatric dermatology. 2010. DOI: 10.1111/j.1525-1470.2009.01064.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.